# SDR AALA20010009

- Difficulty date: December 20, 2000
- Submitted: February 7, 2001
- Operation: Air carrier
- Aircraft: N912AN
- Make and model: Boeing 737*
- Aircraft serial: 29513
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Bird Strike
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND DENT IN HORIZONTAL STAB LEADING EDGE 133.15 TO 198.23, BIRD STRIKE.  REPAIRED DENT PER SRM 51-10-02.  INSTALLED DOUBLER PER SRM 55-10-01 PAGE 201-206.  INSTALLED LEADING EDGE PER ESO 61000 DATED 12-19-2000.  (M)
